MAUDE Adverse Event Report: AXOGEN CORPORATION AXOGUARD HA+ NERVE PROTECTOR; NERVE CUFF

AXOGEN CORPORATION AXOGUARD HA+ NERVE PROTECTOR; NERVE CUFF
Lot Number LB1620172
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 10/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Recall report pulled 06nov2025 identified 43 devices from this lot as invoiced and shipped.Device utilization records (dur) were pulled 06nov2025 and identified 26 other devices from the lot as implanted.The complaint log was reviewed and did not identify any other complaints associated with lot lb1620172.A review of the device lot history record indicated the device was manufactured to specifications.The nonconformances would not likely contribute to the occurrence.The lot produced 50 devices.According to the device lot history record, all devices released for distribution met the final inspection specification requirements and sterilization requirements.
 
Event or Problem Description
On (b)(6) 2025, patient underwent a carpal tunnel revision with axoguard ha+ (lot unknown to rep; found with internal records as lb1620172) implantation.On (b)(6) 2025, patient underwent third carpal tunnel revision with a possible neuroma excision.Surgeon did not find any nerve damage or neuroma, instead there was only hypersensitivity around the surgical site.During 27-oct surgery, surgeon pulled out a piece of fatty tissue but did not explant the ha+.No cultures/pathology reported.No treatment information, surgical technique, or outcomes reported.Surgeon reported causality as possibly related.Axogen reported causality as unassessable.Based on the limited information and no cutlures/pathology reports, it is impossible to make a firm conclusion.We are unable to determine if other factors, such as surgical technique, comorbidities, or post-operative care contributed to this outcome.

Brand Name
AXOGUARD HA+ NERVE PROTECTOR
Common Device Name
NERVE CUFF
Manufacturer (Section D)
AXOGEN CORPORATION
111 w oak ave
suite 500
tampa FL 33602
Manufacturer (Section G)
AXOGEN CORPORATION BURLESON
300 boone rd
ste a3
burleson TX 76028
Manufacturer Contact
rachel thomas
111 w oak ave
suite 500
tampa, FL 33602
MDR Report Key23646409
Report Number3017860045-2025-00015
Device Sequence Number4903413
Product Code JXI
UDI-Device Identifier10850828007128
UDI-Public10850828007128
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/24/2026
Device Lot NumberLB1620172
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Initial Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown